# SDR UALA2012062903476

- Difficulty date: June 26, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,804 hours, 9,529 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE LOOP 2 ENG L LEFT ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILURE.  REPLACED WIRE HARNESS, SYSTEM TESTED NORMAL.
